RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 3, Pages 345–352 (Mi de35)  

On the averaging of a certain class of systems of nonlinear differential equations

V. V. Laricheva

Central Aerohydrodynamic Institute

Full text: PDF file (1043 kB)

Bibliographic databases:
UDC: 517.917
Received: 08.02.1965

Citation: V. V. Laricheva, “On the averaging of a certain class of systems of nonlinear differential equations”, Differ. Uravn., 2:3 (1966), 345–352

Citation in format AMSBIB
\Bibitem{Lar66}
\by V.~V.~Laricheva
\paper On the averaging of a certain class of systems of nonlinear differential equations
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 3
\pages 345--352
\mathnet{http://mi.mathnet.ru/de35}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192129}


Linking options:
  • http://mi.mathnet.ru/eng/de35
  • http://mi.mathnet.ru/eng/de/v2/i3/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:61
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020